MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD MEDIUM 6-FILE STER 25MM; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD MEDIUM 6-FILE STER 25MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number A0756225G0M03
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Summary: returned waveone gold medium file 25mm is actually broken at the tip of the active part (torque).No material defect was found during analysis of the rupture pattern.No unused file is available for evaluation.Nothing unusual to report was found during dhr review (batch # 1891155).Root causes are not identified.We will track this kind of event and monitor the trend.
 
Event or Problem Description
In this event it is reported that a waveone gold medium 6-file ster 25 mm broke during use.The broken part remains in the canal after attempts were made.It may be necessary to perform apical surgery or extraction of tooth.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.

Brand Name
WAVEONE GOLD MEDIUM 6-FILE STER 25MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21549851
Report Number8031010-2025-00021
Device Sequence Number4402186
Product Code EKS
UDI-Device IdentifierD716WGMEDIUM251
UDI-PublicD716WGMEDIUM251
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA0756225G0M03
Device Lot Number1891155
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/26/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown